Alert archive / Illinois / Flash Flood Warnings in 2009

Flash Flood Warning 31, NWS Lincoln, IL

August 19, 2009Cumberland County, Effingham County, Jasper County, Illinois

NWS Lincoln, IL issued this flash flood warning at Aug 19, 2009, 7:28 PM CDT for Cumberland County, Effingham County, Jasper County, Illinois. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2009, 7:28 PM CDT (00:28 UTC)
Expired
Aug 19, 2009, 10:49 PM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, IL, Effingham County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 109 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 8:26 PM CDTFLASH FLOODEffingham, IL1.99 INCHES OF RAIN IN 2 HOURS...FLOODED STREETS...OVERFLOWING DITCHES...TREE LIMBS DOWN...SWOP
Aug 19, 9:48 PM CDTFLASH FLOODNeoga, IL4 MILE ROAD WAS UNDER WATER AND WAS BRIEFLY CLOSED FOR A TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1282 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
1.2
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KILX 200028
FFWILX
ILC035-049-079-200630-
/O.NEW.KILX.FF.W.0031.090820T0028Z-090820T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT WED AUG 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 130 AM CDT THURSDAY.

* AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. 2 TO 4 INCHES OF RAINFALL ARE EXPECTED ACROSS THE     
  AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EFFINGHAM...NEWTON...TOLEDO...ALTAMONT...BEECHER CITY...BOGOTA...
  DIETERICH...EDGEWOOD...GREENUP...HAZEL DELL...HIDALGO...
  JANESVILLE...JEWETT...MONTROSE...NEOGA...SHUMWAY...STE. MARIE...
  TEUTOPOLIS...WATSON...WEST LIBERTY...WHEELER...WILLOW HILL...
  ALTAMONT RESERVOIR...ELLIOTSTOWN...GILA...HEARTVILLE...HUNT CITY...
  LAKE SARA...LATONA AND MASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST
LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 3938 8802 3917 8802 3917 8797 3886 8795
      3886 8836 3892 8836 3892 8880 3921 8880
      3921 8846 3937 8847

$$

HJS
2 follow-up statements
000 
WGUS73 KILX 200348
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1048 PM CDT WED AUG 19 2009

ILC035-049-079-200355-
/O.CAN.KILX.FF.W.0031.000000T0000Z-090820T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER-EFFINGHAM-CUMBERLAND-
1048 PM CDT WED AUG 19 2009

...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF HAS BEEN CANCELLED
FOR CUMBERLAND...EFFINGHAM AND JASPER COUNTIES...

THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT.
JASPER COUNTY SHERIFF OFFICE REPORTED FLOODING ON FOUR MILE ROAD NEAR
NEOGA AT 948 PM AND TEMPORARILY BLOCKED OFF BY HIGH WATER...BUT THE 
FLOODING HAS NOW SUBSIDED. REPORT FLASH FLOODING TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY. A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS 
CENTRAL AND SOUTHEAST ILLINOIS THROUGH 1 PM THURSDAY. ADDITIONAL 
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS WILL MOVE IN LATER TONIGHT
AND THURSDAY MORNING WITH 1 TO 2 INCHES OF RAIN POSSIBLE. THIS COULD 
LEAD TO ADDITIONAL FLASH FLOODING SO KEEP UPDATED.

LAT...LON 3938 8802 3917 8802 3917 8797 3886 8795
      3886 8836 3892 8836 3892 8880 3921 8880
      3921 8846 3937 8847

$$

HUETTL
000 
WGUS73 KILX 200349
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1049 PM CDT WED AUG 19 2009

ILC035-049-079-200355-
/O.CAN.KILX.FF.W.0031.000000T0000Z-090820T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER-EFFINGHAM-CUMBERLAND-
1049 PM CDT WED AUG 19 2009

...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN OF HAS BEEN CANCELLED
FOR CUMBERLAND...EFFINGHAM AND JASPER COUNTIES...

THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT.
CUMBERLAND COUNTY SHERIFF OFFICE REPORTED FLOODING ON FOUR MILE ROAD 
NEAR NEOGA AT 948 PM AND TEMPORARILY BLOCKED OFF BY HIGH WATER...BUT 
THE FLOODING HAS NOW SUBSIDED. REPORT FLASH FLOODING TO YOUR LOCAL 
LAW ENFORCEMENT AGENCY. A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS 
CENTRAL AND SOUTHEAST ILLINOIS THROUGH 1 PM THURSDAY. ADDITIONAL 
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS WILL MOVE IN LATER TONIGHT
AND THURSDAY MORNING WITH 1 TO 2 INCHES OF RAIN POSSIBLE. THIS COULD 
LEAD TO ADDITIONAL FLASH FLOODING SO KEEP UPDATED.

LAT...LON 3938 8802 3917 8802 3917 8797 3886 8795
      3886 8836 3892 8836 3892 8880 3921 8880
      3921 8846 3937 8847

$$

HUETTL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 6:53 PM CDT, 35 minutes earlier.

Area forecast discussion, Aug 19, 6:53 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
653 PM CDT WED AUG 19 2009

.DISCUSSION...
ISSUED 304 PM CDT WED AUG 19 2009

PROBLEM AREAS ARE 3 SHORT WAVES TO MOVE THROUGH THE REGION THIS
EVENING TO OVERNIGHT.

SHORT TERM...
2 WAVES TO MOVE THROUGH REGION INTO THE EVENING WITH A 3RD ONE
LATE TONIGHT TO TRIGGER HEAVY RAIN. DID NOT GO WITH FFA AS RAIN
NOT TO BE OVER GUIDANCE. UPPER LOW TO TRIGGER MORE STORMS INTO
THURSDAY.

LONG TERM...
BEHIND THE MAJOR UPPER LOW...HIGH PRESSURE TO KEEP THINGS QUIT SAT
TO TUE. NEXT FRONT TO MOVE THROUGH WED AND EUR MODEL LOOKS THE
BEST AT THIS TIME FOR ADDED PCPN ON WED.

&&

.AVIATION...
ISSUED 650 PM CDT WED AUG 19 2009

FIRST WAVE OF STRONG TO SEVERE THUNDERSTORMS HAS PASSED SE OF THE
CENTRAL IL TERMINALS BY EARLY EVENING ALREADY DOWN TO ALONG I-70.
HAVE FEW CUMULUS CLOUDS AROUND 2500 TO 3500 FT AND BROKEN TO
OVERCAST MID LEVEL CLOUDS AROUND 12K FT THIS EVENING ACROSS
CENTRAL IL WITH SW WINDS AROUND 10 KTS AND GUSTS NEAR 20 KTS EARLY
THIS EVENING. NEXT SHORT WAVE ALONG THE MO/KS BORDER WILL EJECT NE
INTO CENTRAL IL OVERNIGHT AND BRING THE 2ND ROUND OF SHOWERS AND
THUNDERSTORMS NE TO SPI BY 06Z/1 AM AND I-74 BY 09Z/4 AM. HAVE
IFR TO MVFR CEILINGS AND VISIBILITIES DEVELOPING OVERNIGHT INTO
THU MORNING FROM THESE SHOWERS/THUNDERSTORMS. COLD FRONT ALONG THE
IA/NE BRODER INTO CENTRAL KS PROGGED TO MOVE EAST ACROSS CENTRAL
IL DURING MIDDAY THU. SHOWERS/THUNDERSTORMS WILL EXIT EAST OF
CENTRAL IL AFTER FRONTAL PASSAGE WITH VFR CONDITIONS RETURNING...
STARTING AT PIA/SPI AT 16Z/11 AM...DEC AND BMI AT 17Z/NOON AND
CMI BY 18Z/1PM. SSW WINDS TURN WSW AND INCREASE TO 10 TO 15 KTS
WITH GUSTS OF 20 TO 25 KTS BEHIND THE COLD FRONT BY THU AFTERNOON.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 19, 2:53 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT WED AUG 19 2009

ILZ027>031-036>038-040>044-047>051-053-201200-
CASS-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-
WOODFORD-
253 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT....WITH A SLIGHT CHANCE OF
SEVERE THUNDERSTORMS THROUGH EARLY EVENING. THE STORMS MAY BECOME
SEVERE THIS AFTERNOON AND EARLY THIS EVENING WITH DAMAGING WIND
GUSTS...LARGE HAIL...FREQUENT LIGHTNING...VERY HEAVY RAINS OF 1 TO
1.5 INCHES IN LESS THAN A HALF HOUR AND POSSIBLE TORNADOES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE UNTIL A COLD FRONT PUSHES
THROUGH THE REGION THURSDAY...ESPECIALLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THROUGH 7 PM TODAY.

ILZ045-046-052-054>057-061>063-066>068-071>073-201200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
VERMILION-
253 PM CDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT ACROSS EASTERN ILLINOIS.
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS NORTHWEST OF I-70
INTO MID EVENING. THE PRIMARY THREAT WITH THESE STORMS IS
EXPECTED TO BE HEAVY RAIN AND LIGHTNING ESPECIALLY LATE THIS
AFTERNOON AND EVENING. HOWEVER...SOME OF THE STORMS MAY BECOME
SEVERE NORTHWEST OF I-70 WITH DAMAGING WIND GUSTS...FREQUENT
LIGHTNING...VERY HEAVY RAINS OF 1 TO 1.5 INCHES IN LESS THAN A
HALF HOUR AND POSSIBLE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS REMAIN POSSIBLE UNTIL A COLD FRONT PUSHES
THROUGH THE REGION THURSDAY WITH A SLIGHT CHANCE OF SEVERE
THUNDERSTORMS AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 AND 8 PM TODAY.

HUETTL

In the hours before

Local storm report, Aug 19, 6:55 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
655 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TORNADO          3 S ELKHART             39.98N 89.48W
08/19/2009                   LOGAN              IL   EMERGENCY MNGR

            15 HOMES DAMAGED IN ELKHART...1 INJURY

&&

GOETSCH
Local storm report, Aug 19, 6:56 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND DMG     WOODSON                 39.63N 90.22W
08/19/2009                   MORGAN             IL   EMERGENCY MNGR

            POWERLINES DOWN ON CROW ROAD AND WOODSON BLACKTOP...TIME
            ESTIMATED BASED ON RADAR

0220 PM     TORNADO          1 N MANCHESTER          39.56N 90.33W
08/19/2009                   SCOTT              IL   TRAINED SPOTTER

            POWERLINES DOWN...MOBILE HOMES DAMAGED

0222 PM     TORNADO          4 WSW MURRAYVILLE       39.56N 90.32W
08/19/2009                   SCOTT              IL   TRAINED SPOTTER

            LOCATION ESTIMATED

0240 PM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
08/19/2009  M1.20 INCH       CASS               IL   CO-OP OBSERVER

            RAINFALL IN 20 MINUTES

0255 PM     TORNADO          LOAMI                   39.67N 89.85W
08/19/2009                   SANGAMON           IL   EMERGENCY MNGR

            POSSIBLE TORNADO TOUCHDOWN...DEBRIS REPORTED IN LOAMI

0300 PM     TSTM WND GST     LOAMI                   39.67N 89.85W
08/19/2009  E60.00 MPH       SANGAMON           IL   EMERGENCY MNGR

            ESTIMATED WIND GUST...TIME ESTIMATED

0300 PM     TORNADO          LOAMI                   39.67N 89.85W
08/19/2009                   SANGAMON           IL   EMERGENCY MNGR

            HOMES DAMAGED

0313 PM     HEAVY RAIN       ST. DAVID               40.49N 90.05W
08/19/2009  M2.32 INCH       FULTON             IL   CO-OP OBSERVER

            1 HOUR RAINFALL

0318 PM     FLOOD            LEWISTOWN               40.40N 90.16W
08/19/2009                   FULTON             IL   LAW ENFORCEMENT

            ROUTE 100 AND TAYLOR ROAD...STEET FLOODING IN LEWISTOWN

0318 PM     TSTM WND DMG     PEORIA                  40.74N 89.61W
08/19/2009                   PEORIA             IL   EMERGENCY MNGR

            9 INCH TREE DOWN ON GRANDVIEW DRIVE...TIME ESTIMATED

0323 PM     TORNADO          3 E ROCHESTER           39.75N 89.49W
08/19/2009                   SANGAMON           IL   NWS EMPLOYEE

            ROOFS AND SIDING DAMAGED ON HOME...TREES DOWN...COUPLE
            TREES LIFTED INTO CORN FIELD.

0325 PM     TORNADO          WILLIAMSVILLE           39.95N 89.56W
08/19/2009                   SANGAMON           IL   EMERGENCY MNGR

            HOMES DAMAGED

0327 PM     TORNADO          3 S ELKHART             39.98N 89.48W
08/19/2009                   LOGAN              IL   EMERGENCY MNGR

            15 HOMES DAMAGED IN ELKHART...1 INJURY

0330 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
08/19/2009                   WOODFORD           IL   EMERGENCY MNGR

            NUMEROUS TREES BROKEN 15-20 FEET IN THE AIR...SOME TREES
            3 FEET IN DIAMETER...NEAR EUREKA COLLEGE...TIME ESTIMATED

0334 PM     TSTM WND DMG     LOAMI                   39.67N 89.85W
08/19/2009                   SANGAMON           IL   BROADCAST MEDIA

            TREES AND POWER LINES DOWN

0340 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
08/19/2009  M0.83 INCH       LOGAN              IL   MESONET

            IN THE PAST 20 MINUTES...COCORAHS REPORT

0344 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
08/19/2009                   WOODFORD           IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0403 PM     TSTM WND GST     DECATUR                 39.85N 88.93W
08/19/2009  M61.00 MPH       MACON              IL   ASOS

            GUST MEASURED AT DECATUR AIRPORT ASOS

0405 PM     TSTM WND DMG     DECATUR                 39.85N 88.93W
08/19/2009                   MACON              IL   LAW ENFORCEMENT

            SEVERAL TREES ON POWER LINES.

0406 PM     TSTM WND GST     TAYLORVILLE             39.52N 89.26W
08/19/2009  M56.00 MPH       CHRISTIAN          IL   AWOS

            REPORTED AT TAYLORVILLE AIRPORT...TIME ESTIMATED

0427 PM     FLOOD            NORMAL                  40.52N 89.00W
08/19/2009                   MCLEAN             IL   NWS EMPLOYEE

            FOOT OF WATER OVER ROAD IN NORMAL ON VERNON AVE.

0515 PM     TORNADO          2 S HENNING             40.28N 87.70W
08/19/2009                   VERMILION          IL   EMERGENCY MNGR

            HOME DAMAGED...2 MILES SOUTH OF HENNING NEAR COUNTY ROAD
            2750 NORTH...REPORTED BY EMERGENCY MANAGER.

0515 PM     TSTM WND DMG     WINDSOR                 39.44N 88.60W
08/19/2009                   SHELBY             IL   LAW ENFORCEMENT

            POWER LINES DOWN IN WINDSOR AND SOUTH OF WINDSOR

0515 PM     TSTM WND GST     HENNING                 40.31N 87.70W
08/19/2009  E70.00 MPH       VERMILION          IL   EMERGENCY MNGR

0530 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
08/19/2009                   COLES              IL   TRAINED SPOTTER

            TREE DOWN NEAR MATTOON HIGH SCHOOL...WIND DAMAGE TO
            MATTOON DISPATCH CENTER.

&&

GOETSCH
Local storm report, Aug 19, 6:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
659 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 E BENSON              40.85N 89.06W
08/19/2009                   WOODFORD           IL   EMERGENCY MNGR

            BUILDING DAMAGED. ROOFING MATERIAL OFF BUILDING.
            CORNFIELD FLATTENED. NEAR MILE MARKER 23 ON INTERSTATE
            39. REPORT FROM COUNTY EMERGENCY MANAGEMENT.

&&

GOETSCH
Local storm report, Aug 19, 7:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     MATTOON                 39.48N 88.37W
08/19/2009                   COLES              IL   BROADCAST MEDIA

            21ST AND MARSHALL AVE...DAMAGE TO SEMI TRAILER
            TANKERS...METAL AROUND POLE...GAS STATION MAY HAVE BEEN
            DAMAGED.

&&

AEJ
Local storm report, Aug 19, 7:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
722 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     4 SE CLINTON            40.11N 88.91W
08/19/2009                   DE WITT            IL   LAW ENFORCEMENT

            BETWEEN WELDON SPRING STATE PARK AND LANE...TREES DOWN
            ACROSS ROAD...HOMES DAMAGED...NEW SHED DAMAGED.

&&

AEJ
Local storm report, Aug 19, 7:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
725 PM CDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          1 NE MANCHESTER         39.55N 90.32W
08/19/2009                   SCOTT              IL   EMERGENCY MNGR

            *** 1 INJ *** MOBILE HOME DAMAGED...1 INJURY

&&

AEJ

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:56 PM CDTFlash Flood WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more10 hr
Aug 20, 5:16 AM CDTAreal Flood AdvisoryILXVermilion3 hr

Nearby

Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.